# SDR QXEA200400261

- Difficulty date: April 11, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 5,672 hours, 4,298 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUS - FLIGHT 4218 - CREW RETURNED TO FIELD WHEN AFTER TAKEOFF RECEIVED AN AFT CARGO DOOR WARNING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE DOOR NOT SECURE.  THE DOOR WAS SECURED AND OPERATIONAL CHECKS WERE PERFORMED.  OPERATIONAL CHEKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
